# SDR SIMA200816801

- Difficulty date: June 12, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3411 DURING PREFLIGHT THE CREW FOUND THE EMERGENCY EXIT IDENTIFIER OVER GALLEY AND THE OVERHEAD CENTER AISLE AT EMERGENCY EXIT ROW DOES NO ILLUMINATE.  AIRCRAFT REMOVED FROM SERVICE.  WHEN MAINTENANCE ARRIVED ALL THE EMERGENCY LIGHTS WERE OPERATING AS INDICATED.  NO MAINTENANCE PERFORMED AND NO PARTS INSTALLED.  AIRCRAFT RETURNED TO SERVICE.  (A)
